# SDR AALA202211036599

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 27,934 hours, 11,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT OUTBOARD FLIGHT ATTENDANT FLASH LIGHT FAIL TEST. REMOVED AND REPLACED AFT RIGHT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
